Fill Out Your Profile to share more about you. Learn more...

Horrible pain after faslodex injections

Options

I have had my 3 loading doses plus 2 monthly but this past injection was horrible. Not sure if the nurse hit a nerve or what but its day 3 and I cant sleep or hardly walk my legs hurt so bad. Anyone else experience this and what did you do

Comments

  • tina2
    tina2 Member Posts: 758
    edited April 2017
    Options

    Yes. It happened early in my treatment when the oncology nurse at my doctor's practice somehow thought it was okay to allow a tech to administer the injection. She pushed it in quickly and was so proud of herself that she "didn't take long." I was too new in the process to know that she was doing it all wrong. She did it too fast, plus I think she hit nerves. It felt like I had been shot in both buttocks and got worse as time went on. By the time I arrived home, I was walking around in circles to try to get away from the pain, almost crying, which I never do. The pain finally diminished after a day or so. The next month when I complained to my oncologist and he assured me that henceforth an RN would administer the shots. I will never settle for anyone else.

    I think your nurse must have pushed too fast and/or hit nerves. Your pain has gone on too long. Call your doctor's office and ask what can be done.

    Tina

  • mazie73
    mazie73 Member Posts: 40
    edited April 2017
    Options

    Same here. I actually threw up after the shots -- that's how much it hurt. It was a male nurse and he inserted the needle a little higher up than the previous two doses. (And, according to my husband, looked a little nervous.) I definitely felt it hit a nerve. Some leftover Percocet from biopsy surgery helped. For tomorrow's injection, I'm requesting a female nurse

  • Sue2009
    Sue2009 Member Posts: 96
    edited April 2017
    Options

    so sorry for you guys. I gave my own injections, usually in my thighs, and always, very slowly, like over 5 min. Minimum. The sciatic nerve is close if given in butt cheeks, pain can last awhile. Try ibuprofe

  • Genchin
    Genchin Member Posts: 1
    edited April 2019
    Options

    Hi, I stopped taking faslodex injections. I was taking them for two years, my back and bones are hurting so much I could not

    take it anymore. It has been 7 months no change. I hurt everyday in my hips, back, and knees. I can't take it.